# SDR QMLA2024100120126

- Difficulty date: September 27, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N214AM
- Make and model: Bell 407
- Aircraft serial: 54485
- Aircraft time: 3,522 hours
- Engine: Allsn 250C47B
- Engine time: 3,522 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil System
- Condition: Overtemp
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ENTERING CRUISE FLIGHT AFTER TAKEOFF, EOT TURNED RED AND INDICATED 109C. INITIATED RETURN FOR LANDING. EOT SHOWED 135C ON LANDING, BUT LOWERED DURING 2 MINUTE SHUTDOWN.  REMOVED AND REPLACED THE ENGINE.
